# SDR AALA201711169018

- Difficulty date: November 14, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 56,326 hours, 9,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Cylinder
- Component: Cylinder, Bfgoodrich
- Component part number: 130104237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT HAND BOTTLE REGULATOR CABLE WAS FRAYED AND REQUIRED BOTTLE CHANGE. REMOVED AND REPLACED THE RIGHT HAND O/W INFLATION BOTTLE IAW AMM 25-65-02.
